Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Painful zit on lip, white pus, swollen. Taken Ibuprofen, applied ice. Problem?

Two days ago it felt as if I was getting a zit on my lower lip , it was real painful. The next day I woke up to a painful with a whitehead looking zit right under my lip, touching the bottom left side of my lip. Last night, I popped it and white pus came out. I woke up this morning and the same side (only the left) of my bottom lip was very swollen. I have taken Ibuprofen and iced it and the swelling has not gone down. I just pushed on the swollen part of my lip and pus continuously came out through the zit . It feels like a hard knot on my lip. What could be the problem?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
according to your symptomps seems to be herpes and
it takes 3 week
even if you take medicine it will take 3 week
take doxitab 100 mgm bd
pain killers for pain
can apply neosporin h ointment on the affected part
or inside lip can apply kenacort gel
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor